Skip to Main content Skip to Navigation
Journal articles

Bias-reduced estimators of the Weibull tail-coefficient

Abstract : In this paper, we consider the problem of the estimation of the Weibull tail-coefficient θ. In particular, we propose a regression model, from which we derive a bias-reduced estimator of θ. This estimator is based on a least-squares approach. The asymptotic normality of this estimator is established. We also introduce an adaptive selection procedure to determine the number of upper order statistics to be used in the estimator. A simulation study as well as an application to a real data set are provided in order to prove the efficiency of the above mentioned methods.
Complete list of metadata
Contributor : Stephane Girard <>
Submitted on : Tuesday, September 20, 2005 - 10:27:30 AM
Last modification on : Tuesday, February 9, 2021 - 3:20:19 PM
Long-term archiving on: : Thursday, April 1, 2010 - 10:28:43 PM



Jean Diebolt, Laurent Gardes, Stéphane Girard, Armelle Guillou. Bias-reduced estimators of the Weibull tail-coefficient. Test, Spanish Society of Statistics and Operations Research/Springer, 2008, 17 (2), pp.311-331. ⟨10.1007/s11749-006-0034-6⟩. ⟨hal-00008881⟩



Record views


Files downloads